I take 25 mg Trazodone to help with sleep. I haven't been taking it very long. I have some sort of a burning itchy bumps on my skin. Can trazodone cause this ??
Can trazodone cause burning and itchy bumps ?
Question posted by Answerplz on 26 June 2018
Last updated on 26 June 2018
Hi, Answer! Yes, it can:
Common (1% to 10%): Skin condition, hyperhidrosis, pruritus, skin rash"
"Burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings"
These side effects generally resolve over a period of days to weeks, but should be reported to your doctor.
This isn’t really a known side effect of trazodone. It could be an allergic reaction but those usually present shortly after the first dose. Any other medications your taking or any new life style changes?
- Trazodone uses and safety info
- Trazodone information for Healthcare Professionals (includes dosage details)
- Side effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.